MAUDE Adverse Event Report: CARDINAL HEALTH 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 12FR 55 IRIS FEEDING TUBE ENF; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 461255E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the patient was transferred from another unit right at shift change.The patient had a dobhoff feeding tube with iris that was broken at the connecting y site.The nurse was unable to administer medication or tube feed without it leaking out of the other site.The patient tube feeds were postponed until a new one was placed.The broken feeding tube was discarded.The tube had been in place for 16 days.
 
Additional Manufacturer Narrative
The device history record (dhr) is established based on a serial number located on the device.Since no serial number was provided by the customer, the dhr could not be reviewed.A sample was not returned for evaluation.If a sample is received at a later date, the complaint will be reopened and updated accordingly.The manufacturing process of the y-port assembly, test and inspection was reviewed by the supplier, no issues found.The supplier performs a leak test during production.The supplier also reviewed y-port failure history at the production line and no y-port crack/detached issues were found in 2022.Furthermore there are four inspection stations which can detect a y-port crack issue during manufacturing.Further analysis is not able to be performed at this time due to the limited information.Based on the available information, a root cause cannot be determined.No corrective actions are required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
12FR 55 IRIS FEEDING TUBE ENF
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15027082
Report Number1282497-2022-10705
Device Sequence Number4583095
Product Code PIF
UDI-Device Identifier10884521742239
UDI-Public10884521742239
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number461255E
Device Catalogue Number461255E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale
Patient Weight49 KG
Patient EthnicityHispanic